# SDR AALA2019020419011

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 58,352 hours, 22,099 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 2 HINGE FITTING HAD EXCESSIVE PLAY AND WAS WORN.  AIRCRAFT WAS GROUNDED.  REPLACED THE HINGE FITTING IAW AMM 55-16-42.
